# SDR AALA20150830008

- Difficulty date: August 30, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 110,703 hours, 17,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMER EXIT LIGHT AT R1 DOOR INOPERATIVE.  RELAMPED R1 DOOR EMER LIGHT IAW AMM 33-51-03.  OPERATIONS CHECKED GOOD.
